# SDR IXXA20250909007

- Difficulty date: August 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T3360269
- Condition: Cracked
- Location: Zone 437
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 PYLON FAIRING 437DB, OUTBOARD CHANNEL ON BULKHEAD IS CRACKED
